# SDR SWIA200921465

- Difficulty date: March 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 17,656 hours, 13,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 625 CLIP CRACKED.   REPLACED PER SRM AND REO.
